# SDR DALA2016011500363

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS DOOR COUNTERSINK/SETTLEMENT AREA NR 1466C AT RT WING. CARD 323, ZONE 100.  FUEL ACCESS 1466C WAS REMPLACED IAW SRM 51-22-2A.
